# SDR SWIA2020013147988

- Difficulty date: December 17, 2019
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 39,717 hours, 34,802 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H INBD FLAP VANE INBD L/E CAP IS CHAFFED, (FLAGGED     (C-CHECK) RO 1/28/2020   BLENDED RH INBOARD FLAP VANE INBOARD LE CAP CHAFE REF REO. FOUND TO BE OUT OF LIMITS. REMOVED AND INSTALLED NEW RH INBOARD FLAP VANE INBOARD LE CAP REF BOMBARDIER DWG  AND CRJ200 SRM. SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH TASK CARD.
